# SDR SWAA2013061917344

- Difficulty date: June 7, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 28,761 hours, 16,846 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED IN SKIN ON INBD SIDE OF STAB. STA 101.9, RIB, 19.750" TO 20.500" FROM AFT EDGE OF AFT SPAR.  R & R SKIN IAW CCO.
